# SDR IXXA070051O

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,931 hours, 36,058 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 4 Nacelle
- Part time: 86,931 hours, 36,058 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FROM KTOL TO KMCI, NR 4 ENGINE WAS SHUT DOWN FOR A SHORT CIRCUIT LIGHT ON WITH NO FIRE LIGHT OR ALARM BELL DURING TEST.  THE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED NUMBER 4 FIRE LOOPS, NO DEFECTS NOTED.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
